Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Am pregnant. Have infected follicle on leg after waxing. Risk?

Hi there, I have what appears to be an infected follicle on my leg after getting a leg wax - the small white head type bump crusted over and i have a largish red area around the folicle which is tender - dark red around the folic and then lighter red further around that. i am 37 weeks pregnant - wondering what the treatment for this might be and if it poses a risk if it is Staphylococcal folliculitis .
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
IT could be infected sebaceous cyst or folliculitis.
Gram positive bacteria is the commonest cause.
Antibiotics like Amoxycillin and clauvulanic acid ,Cefuroxime will help.You should also add antiinflammatory medicine
As you are pregnant,these medicines have to be taken after doctor's consultation.
Nothing to worry.
it will come down.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor